MAUDE Adverse Event Report: COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 8PERC
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Extubate (2402)
Date of Event 05/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the product's outer white plastic cannula was found to be broken off from the collar and freely moving in and out of the anterior neck tract.The patient had uncontrolled diabetes mellitus, hypertension, acute kidney injury, anemia, and was covid negative.He was admitted for stroke/right subcortical intracranial hemorrhage.The patient was re-intubated.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN LP JUAREZ (MMJ)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key10375980
Report Number2936999-2020-00570
Device Sequence Number3120483
Product Code BTO
UDI-Device Identifier30884522006709
UDI-Public30884522006709
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K884730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8PERC
Device Catalogue Number8PERC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR